• question-icon

    What causes small dot near penis head after protected sex?

default
Posted on Thu, 2 Jun 2016 in Penis Problems
Question: i have small dot near the penis head i had protected sex through the vagina but had a blow job and she scarped the tip had no symptoms at until after 3 weeks then i noticed a small dot near penis tip it did not itch or do nothing at all then i pinched it and for like a week i felt a tingle XXXXXXX near the penis head the tingleness is almost all but gone and my balls itch but washing the genitals seemed to do the trick every hour and so i get a slight sting near the area im almost getting tested for all stds very soon
doctor
Answered by Dr. Nishad BN 1 hour later
Brief Answer:
Most likly a fordyce spot.

Detailed Answer:
Hi

Thank you for asking HCM

I have gone through your query and pictures. It looks like a fordyce spot ,a modified sebaceous prominence. It doesn't looks like any STDs. Using aloe vera gel is good for this.Taking more garlic is also good for this. Keep the area sweat free. Excessive washing is also not recommended. Better to avoid soap to decrease irritation. You can use warm water or saline for washing.
You don't need to worry. Stop being anxious. Testing STDs is good to get assurance.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nishad BN 1 hour later
are the spots susposed to sting because the other doctor that looked at it said it erupting would lead to a sting and its been going on for almost 4 to 5 days

Also i noticed a skin mark near my thigh im sure it was their before also an updated picture
doctor
Answered by Dr. Nishad BN 5 hours later
Brief Answer:
Stinging can be due to irritation from excessive washing.

Detailed Answer:
Welcome again.

Thank you for your follow up query.

Stinging can be due to manipulation or due to excessive washing. As stinging was not there initially there is nothing to worry. A triple action cream like one containing anti fungal, anti bacterial and corticosteroid will be helpful in such case.
I have seen the picture of thigh. It is most likely not related to this. This lesion doesn't look like herpes. Herpes rash comes with burning sensation and pain and it won't be single one.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nishad BN 22 hours later
any suggested creams i could use? and does the leison look like it is related to genital warts?
doctor
Answered by Dr. Nishad BN 3 hours later
Brief Answer:
Does't look like wart.

Detailed Answer:
Welcome again.

Thank you for your follow up query.

It doesn't look like warts. You can use creams containing corticosteroid and anti fungal (hydrocortisone and miconazole ). Brands like daktarin cream is available. Or can use natural alternative like aloe vera gel.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5233 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...my 9 monthe old boy has had blister like spots in his nappy area for...

doctor1 MD

I had a full knee replacment on Oct. 26th. About three weeks ago (?), I developed a really itchy rash on my surgery leg, just above the ankle....

doctor1 MD

I have skin rashes on both legs..they are not itchy,some are slightly red blochy and pin point ,the chemist gave me medication...

doctor1 MD

I have been taking Hylands Leg Cramps OTC for periodic leg cramping for couple of months. I have noticed that I have been really skin sensitive...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

122 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Nishad BN
  • Q - Suggest medication for hair fall programe

  • Q - Suggest treatment for itchy bump on skin

  • Q - What causes dizziness and disorientation?

  • Q - What causes white patches on face after using Skinlite cream?

  • Q - Suggest treatment for scalp psoriasis

  • Q - Suggest remedy for dark upperlip post antibiotic allergy

  • Q - Suggest treatment for sharp pain in chest

  • Q - Suggest treatment for high sugar levels

  • Q - What does this cholesterol test result indicate?

  • Q - What does low kidney functioning mean?

backtotop2